# SDR R61A20110138

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 10,971 hours, 8,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PACK 2 FAILED AND SMOKE IN CABIN WHILE ON THE GROUND AT PHL.  EMERGENCY EQUIPMENT DID RESPOND AS PRECAUTION.  MAINTENANCE TROUBLESHOT PER EMB AMM AND PLACED PACK 2 ON MEL 21-51-00-1.  A/C WAS THEN RETURNED TO SERVICE.
